# SDR IPXA2022011277809

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N617UP
- Make and model: Boeing 747-8F
- Aircraft time: 9,555 hours, 1,421 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Engine
- Part number: 2341M52G04
- Part serial: CFNJAT47
- Condition: None
- Location: Powerplant
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/A*DIVERSION*NO EMERG* A/C LANDED W/OUT*INCIDENT*CLIMBOUT PASSING 14000' FELT VIBRATION MOMENTS LATER VIB INDICATOR #2 WAS AT 4.2 IN CLIMB AT SETTING 99 PERCENT N1 PLUS/MINUS 4.1 VIB IND. FLT LVL 280 50 PERCENT N1 1.2 VIB ALL THROUGH THE EVENT ENG 2 PARAMETERS WERE NORMALREVIEW AUTO SNAPSHOTS MAX N1 FAN VIB 4.90. T/S PER CMC MSGS 72207/72208 IFIM G77-31-00-810-811/812, C/O ENG HIGH VIB INSP PER AMM 71-00-200-813-G00 SEC G UP TO STEP (9), FOUND #2 ENG #17 FAN BLADE CONCAVE SIDE COATING DETACHED & HANGING AT #42 FAN OGV. NO OTHER DAMAGE NOTED. R/R #2 ENG #17 FAN BLADE
